PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2014 | 9 | 3 | 505-507
Article title

Simultaneous application of intravenous fat emulsion and charcoal hemoperfusion in quetiapine overdose case

Content
Title variants
Languages of publication
EN
Abstracts
EN
The simultaneous application of intravenous fat emulsion and charcoal hemoperfusion in the case of severe quetiapine poisoning is described. The initial blood concentration of quetiapine was 5.9 µg/mL and rapid deterioration in the patient status was observed. When a lipid emulsion was infused a fast blood pressure recovery occurred which allows to perform extracorporeal clearance using charcoal hemoperfusion. At the end of the procedure the quetiapine concentration was decreased down to 1.5 µg//mL and fast recovery of the patient was observed.
Publisher

Journal
Year
Volume
9
Issue
3
Pages
505-507
Physical description
Dates
published
1 - 6 - 2014
online
8 - 7 - 2014
Contributors
author
  • Clinic of Urgent Toxicology, Military Medical Academy, 3, “G. Sofiiski” Str., 1608, Sofia, Bulgaria
  • Clinic of Urgent Toxicology, Military Medical Academy, 3, “G. Sofiiski” Str., 1608, Sofia, Bulgaria
author
  • Clinic of Urgent Toxicology, Military Medical Academy, 3, “G. Sofiiski” Str., 1608, Sofia, Bulgaria
References
  • [1] Russel R., Westfall B., Alleviation of barbiturate depression by fat emulsion, Anaesthesia Analgesia, 1962, 41, 582–582
  • [2] Weinberg G.L., VandeBoncouer T., Ramaraju G.A., Garcia-Amaro M.F., Cwik M.J., Pretreatment or resuscitation with a lipid infusion shifts the doseresponse to bupivacaine-induced asystole in rats, Anaesthesiology, 1998, 88, 1071–1075 http://dx.doi.org/10.1097/00000542-199804000-00028[Crossref]
  • [3] Kruger C.J., Marwick P.C., Levin A.L., Lipid rescue: the use of lipid emulsions to treat local anaesthetic toxicity, South Afr. J. Anaesth. Analg., 2009, 15, 20–28
  • [4] Weinberg G.L., Liipid emulsion infusion. Resuscitation for local anaesthetic and other drug overdose, Anaesthesiology, 2012, 117, 180–187 http://dx.doi.org/10.1097/ALN.0b013e31825ad8de[Crossref]
  • [5] Garret R., Kaura V., Kathawaroo S., Intravenous lipid emulsion therapy - The fat of the land, Trends Anaesth. Crit Care, 2013, 3, 336–341 http://dx.doi.org/10.1016/j.tacc.2013.04.001[Crossref]
  • [6] French D., Armenian P., Ruan W., Wong A., Drasner K., Olson K.R., Wu A.H.B., Serum verapamil concentrations before and after Intralipid® therapy during treatment of an overdose, Clin. Toxicol., 2011, 49, 340–344 http://dx.doi.org/10.3109/15563650.2011.572556[Crossref][WoS]
  • [7] Jovic-Stosic J., Gligic B., Putic V., Brajkovic G., Spasic R., Severe propranolol and ethanol overdose with wide complex tachycardia treated with intravenous lipid emulsion: A case report, Clin. Toxicol., 2011, 49, 426–430 http://dx.doi.org/10.3109/15563650.2011.583251[Crossref][WoS]
  • [8] Young A.C., Velez L.I., Kleinschmidt K.C., Intravenous fat emulsion therapy for intentional sustained-release verapamil overdose, Resuscitation, 2009, 80, 591–593 http://dx.doi.org/10.1016/j.resuscitation.2009.01.023[Crossref][WoS]
  • [9] French D., Smollin C., Ruan W., Wong A., Drasner K., Wu A.H.B., Partition constant and volume of distribution as predictors of clinical efficacy of lipid rescue for toxicological emergencies, Clin. Toxicol., 2011, 49, 801–809 http://dx.doi.org/10.3109/15563650.2011.617308[WoS][Crossref]
  • [10] Sirianni A.J., Osterhoudt K.C., Colello D.P., Muller A.A., Waterhouse M.R., Goodkin M.B., Weinferg G.L., Henretig F.M., Use of lipid emulsion in the resuscitation of a patient with prolonged cardiovascular collapse after overdose of bupropion and lamotrigine, Ann. Emerg. Med., 2008, 51, 412–415 http://dx.doi.org/10.1016/j.annemergmed.2007.06.004[WoS][Crossref]
  • [11] Orr K., Bailie R., The use of Intralipid in the management of a mixed overdose, J. Int. Care Soc., 2010, 11, 268–269
  • [12] Jovic-Stosic J., Djordjevic S., Putic V., Vucinic S., Perkovic-Vukcevic N., Vukovic-Ercegovic G., Lipid emulsion in treatment of verapamil and benzodiazepine toxicity: Clinical effects and serum concentrations, Clin. Toxicol., 2012, 50, 363
  • [13] Timothy Pollak P., Zbuk K., Quetiapine fumarate overdose: Clinical and pharmacokinetic lessons from extreme conditions, Clin Pharmacology Ther, 2000, 68, 92–97 http://dx.doi.org/10.1067/mcp.2000.107507[Crossref]
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_s11536-013-0305-z
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.